MAUDE Adverse Event Report: BIOSENSE WEBSTER INC QDOT MICRO; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BIOSENSE WEBSTER INC QDOT MICRO; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Catalog Number D139505
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 05/29/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
Device investigation details: an analysis of the product could not be performed since a physical sample was not received for evaluation.However, if the product is received at a later date, the investigation will be updated as applicable.A manufacturing record evaluation was performed for the finished device number lot 31846689l and no internal actions related to the complaint were found during the review.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster inc., or its employees that the report constitutes an admission that the product, biosense webster inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's ref.# (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a right sided atrial flutter ablation with a qdot micro and the patient experienced cardiac arrest that required medication and cardiopulmonary resuscitation (cpr), however, the patient died.It was reported that the patient had presented a month ago for pulse field ablation (pfa) ablation, however, the pfa case was not performed as the patient had a clot in the left atrial appendage at the time.The patient was brought back in for radiofrequency (rf) ablation, after being on 4 weeks on medication.A transesophageal echocardiogram (tee) was performed today, and no clot was observed in the patient.They believe the patient's ejection fraction (ef) was 55 a "few days earlier," and the patient's "ef" that day was 44.The physician obtained access, and advanced into the right atrium with the carto vizigo sheath and the qdot micro catheter to begin rf ablation along the cavotricuspid ishmus (cti) line.After about 2-3 minutes of ablation along the cti line with the qdot micro catheter, it was noticed that the patient blood pressure was dropping, even with an external pacer being utilized.The physician decided to take the patient off sedation, and it was then noticed that the patient's heart was beating, but there was no pulse.They believe the patient was not breathing at this point as well.Cpr was administered to the patient for 5 minutes, and an epinephrine drip was also provided to the patient.The patient's pulse was restored at this point, and the patient had left the room breathing on their own.10 minutes later, cpr had to be administered to the patient once again.Cpr was administered to the patient for about an hour, but the patient then passed away.The physician believes cardiomyopathy was the primary cause of death.

Brand Name
QDOT MICRO
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key25641758
Report Number3013300026-2026-02029
Device Sequence Number15834242
Product Code OAE
UDI-Device Identifier10846835016758
UDI-Public(01)10846835016758(11)260207(17)290206(10)31846689L
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P210027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberD139505
Device Lot Number31846689L
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2026
Initial Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Death;
Patient Age89 YR
Patient SexMale